# SDR REXA2018020300093

- Difficulty date: February 3, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 25,197 hours, 16,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MEGAPHONE IS MISSING THE VOLUME KNOB.  R & R THE MEGAPHONE IAW AMM 25-61-14.OPS CHECKED GOOD. ACFT OK FOR SERVICE.
